# SDR CHQA20140501129

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 23,046 hours, 19,928 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,890 hours, 21,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00436
- Condition: Discharged
- Location: Cabin
- Part time: 13,994 hours, 11,935 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LIGHTS CONNECTED TO THE NR 1 EMERGENCY LIGHT BATTERY WERE FOUND TO BE INOPERATIVE. REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
